# SDR AALA201508089001

- Difficulty date: August 7, 2015
- Submitted: August 10, 2015
- Operation: Air carrier
- Aircraft: N288AY
- Make and model: Airbus A330-243
- Aircraft serial: 1441
- Aircraft time: 7,581 hours, 1,163 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT 3L DOOR HAS FALLEN OFF.  SECURED EXIT LIGHT LENS COVER.
